# SDR USAA2009061091451

- Difficulty date: June 9, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 52,919 hours, 35,551 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT BS 747, S24L.  REPAIRED FUSELAGE SKIN AT BS 747, S24L IAW B737 SRM 53-00-01 REPAIR 31.
